# SDR IPXA10159104

- Difficulty date: April 6, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Condition: Binding
- Location: Door Slide Arm
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SLIDE ARMING HANDLE IS STIFF TO OPERATE AND BINDS SLIGHTLY WHEN ARMING AND DISARMING SLIDE MECHANISM. DEFER IAW MEL 52-11-01-3. C/W DMP 52-11-01-3. ASSIGNED D422700. PLACARD INSTALLED. LUBRICATED SLIDE GIRT BAR PER MM 12-22-52-00. M422700 CLEARED. PLACARD REMOVED.
